# SDR CA150413008

- Difficulty date: April 3, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 118 hours
- Engine: Lyc IO360A1B6
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: AK450
- Condition: Malfunctioned
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DOES NOT MEET FREQUENCY SPECIFICATION ON 243 MHZ 121.5, MHZ IS WITHIN SPECS.
